RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 1(265), Pages 189–190 (Mi umn2090)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Linear groups generated by one-parameter groups of one-dimensional transformations

N. A. Vavilov


Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:1, 265–266

Bibliographic databases:

MSC: 20Gxx, 20F55
Received: 15.04.1987

Citation: N. A. Vavilov, “Linear groups generated by one-parameter groups of one-dimensional transformations”, Uspekhi Mat. Nauk, 44:1(265) (1989), 189–190; Russian Math. Surveys, 44:1 (1989), 265–266

Citation in format AMSBIB
\Bibitem{Vav89}
\by N.~A.~Vavilov
\paper Linear groups generated by one-parameter groups 
of one-dimensional transformations
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 1(265)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn2090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=997695}
\zmath{https://zbmath.org/?q=an:0679.20045|0675.20041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..265V}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 1
\pages 265--266
\crossref{https://doi.org/10.1070/RM1989v044n01ABEH002025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CD32200029}


Linking options:
  • http://mi.mathnet.ru/eng/umn2090
  • http://mi.mathnet.ru/eng/umn/v44/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Evgenii L. Bashkirov, “Some Completely Reducible Linear Groups over a Quaternion Division Ring Containing a Root Subgroup”, Communications in Algebra, 31:12 (2003), 5727  crossref
    2. Evgenii L. Bashkirov, “Irreducible Linear Groups of Degree 3 Over a Quaternion Division Ring Containing a Root Subgroup”, Communications in Algebra, 32:5 (2004), 1747  crossref
    3. Evgenii L. Bashkirov, “Irreducible Linear Groups of Degree Four over a Quaternion Division Algebra that Contain a Root Subgroup”, Communications in Algebra, 34:6 (2006), 1931  crossref
    4. N. Vavilov, “Geometriya 1-torov v $\mathrm{GL}_n$”, Algebra i analiz, 19:3 (2007), 119–150  mathnet  mathscinet  zmath  elib; N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  crossref  isi
    5. E. L. Bashkirov, C. K. Gupta, “On Linear Groups of Degree 2nContaining a Representation of the Special Linear Group of Degreen”, Communications in Algebra, 37:11 (2009), 4117  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:152
    Full text:59
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017